Research Repository

Some new Grüss type inequalities for functions of selfadjoint operators in Hilbert spaces

Dragomir, Sever S (2010) Some new Grüss type inequalities for functions of selfadjoint operators in Hilbert spaces. Sarajevo Journal of Mathematics, 6 (1). pp. 89-107. ISSN 1840-0655

Full text for this resource is not available from the Research Repository.

Abstract

Some new inequalities of Grüss' type for functions of self- adjoint operators in Hilbert spaces, under suitable assumptions for the involved operators, are given. Several examples for particular functions of interest are provided as well.

Item Type: Article
Uncontrolled Keywords: ResPubID19728. selfadjoint operators, Grüss inequality, functions of selfadjoint operators, Hilbert spaces
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 30 Nov 2011 00:37
Last Modified: 29 Sep 2016 03:54
URI: http://vuir.vu.edu.au/id/eprint/7390
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar